# SDR CALA2019042600652

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 80,976 hours, 31,301 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Interlock
- Condition: Missing
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD/CARGO DOOR OPEN MSGIN FLT FOUND FWD CARGO DOOR INTERLOCK MECHANISM PIVOT LINK MISSING UPPER PIN AND CIRCLIP, FOUND PIN IN LOWER DOOR, REINSTALLED PIN AND CIRCLIP. OPS CHECKED DOOR SEVERAL TIMES, HANDLE STOWS FIRMLY NO ECAM MESSAGES.
